Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF
Book Information:

Author: Luther Pfahler Eisenhart
Title: Non-Riemannian Geometry
Additional book information: New York, American Mathematical Society, 1927. viii+184 pp.

Review Information:

Reviewer: J. M. Thomas
Journal: Bull. Amer. Math. Soc. 35 (1929), 264-267
DOI: https://doi.org/10.1090/S0002-9904-1929-04723-2